16 Aug 2010
After having it checked on the Interactions Checker it needs to be monitored.
Applies to: Vistaril (hydroxyzine), Vicodin (acetaminophen/hydrocodone)
MONITOR: Central nervous system- and/or respiratory-depressant effects may be additively or synergistically increased in patients taking multiple drugs that cause these effects, especially in elderly or debilitated patients.
MANAGEMENT: During concomitant use of these drugs, patients should be monitored for potentially excessive or prolonged CNS and respiratory depression. Ambulatory patients should be counseled to avoid hazardous activities requiring mental alertness and motor coordination until they know how these agents affect them, and to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 4 Oct 2012
I have some vistaril from 2010. May I still take this?
2 answers • 12 Oct 2013
My Psychiatrist prescribed me 25mg twice daily and to take it whenever I need to (a.m. or p.m.). Is that a safe method?
2 answers • 11 Mar 2015